Bi-partite Entanglement Entropy in Massive QFT with a Boundary: the Ising Model

Castro-Alvaredo, O. & Doyon, B. (2009). Bi-partite Entanglement Entropy in Massive QFT with a Boundary: the Ising Model. Journal of Statistical Physics, 134(1), pp. 105-145. doi: 10.1007/s10955-008-9664-2

[img]
Preview
PDF
Download (604kB) | Preview

Abstract

In this paper we give an exact infinite-series expression for the bi-partite entanglement entropy of the quantum Ising model in the ordered regime, both with a boundary magnetic field and in infinite volume. This generalizes and extends previous results involving the present authors for the bi-partite entanglement entropy of integrable quantum field theories, which exploited the generalization of the form factor program to branch-point twist fields. In the boundary case, we isolate in a universal way the part of the entanglement entropy which is related to the boundary entropy introduced by Affleck and Ludwig, and explain how this relation should hold in more general QFT models. We provide several consistency checks for the validity of our form factor results, notably, the identification of the leading ultraviolet behaviour both of the entanglement entropy and of the two-point function of twist fields in the bulk theory, to a great degree of precision by including up to 500 form factor contributions.

Item Type: Article
Uncontrolled Keywords: QUANTUM-FIELD-THEORY, FORM-FACTORS, SCATTERING THEORIES, GEOMETRIC ENTROPY, THEORETIC MODELS, SOLITON BEHAVIOR, S-MATRICES, SYSTEMS, STATE
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/708

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics